# SDR SWIA201230319

- Difficulty date: April 4, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 23,445 hours, 19,497 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5320,  HOT PLASTIC ODOR IN LAVATORY.  FOUND LAVATORY LIGHT ASSEMBLY TO HAVE BURNING ODOR.  REPLACED LAVATORY LIGHT ASSEMBLY IAW AMM.
